A new graph-theoretical model for k-dimensional guillotine-cutting problems - Archive ouverte HAL Access content directly
Journal Articles INFORMS Journal on Computing Year : 2013

A new graph-theoretical model for k-dimensional guillotine-cutting problems

(1) , (2) , (2)
1
2
Not file

Dates and versions

hal-00616363 , version 1 (22-08-2011)

Identifiers

Cite

François Clautiaux, Antoine Jouglet, Aziz Moukrim. A new graph-theoretical model for k-dimensional guillotine-cutting problems. INFORMS Journal on Computing, 2013, 25 (1), pp.72-86. ⟨10.1287/ijoc.1110.0478⟩. ⟨hal-00616363⟩
189 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More